# SDR CALA2025022702503

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 83,078 hours, 15,954 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 150649591
- Condition: Faulted
- Location: Airspeed
- Part time: 7,018,927 hours, 7,002,695 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE ROLL AIRSPEED DESCREPENCY OF 40 KTS LOG PAGE CLEARED IN REFERNCE TO LOG PAGE 3978826. SEE FORMENTIONED LOG PAGE FOR UPDATED DETAILS. DURING INSPECTION IT WAS NOTED THAT F/O AIRSPEED INDICATOR, TRACKED UP AND DOWN ON MECHANICAL DIGITS, DURING STATIONARY INDICATION AND FAILED TEST, ALSO TRACKED UP AND DOWN USING ALT SYSTEM. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1652315  SN OFF 9591 INDICATOR, MACH  OFF 75-3111-9-0001 9591 ON 75-3111-9-0001 0008 F/O AIRSPEED INDICATOR R/R IAW AMM 34-13-02-404-003 WHICH INCLUDED OPERATIONAL TEDT OF AIR DATA COMPUTING SYSTEM REF AMM 34-12-00-715-001, STSTEM OP CHECK SATIS. AIRCRAFT SYSTEM SERVICIBLE FOR FURTHER FLIGHT.
